| Catalog Number |
1003282 |
| Medical Device Problem Codes |
Break (1069); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a stenosed lesion in the aorta.The hi-torque (ht) steelcore 18 guide wire was attempted to be advanced when it was noted that the tip became fractured inside the catheter which possibly was kinked.Unknown if the tip separated into two pieces since the entire guide wire and catheter were removed from the anatomy intact.Another ht steelcore guide wire was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.